relation: http://publicatio.bibl.u-szeged.hu/24974/ title: Perimeter Approximation of Convex Discs in the Hyperbolic Plane and on the Sphere creator: Fodor Ferenc subject: 01.01. Matematika date: 2021 type: Folyóiratcikk type: PeerReviewed format: text identifier: http://publicatio.bibl.u-szeged.hu/24974/1/hyperbolic-perimeter-approx-2-SZTE-repozitorium.pdf identifier: Fodor Ferenc: Perimeter Approximation of Convex Discs in the Hyperbolic Plane and on the Sphere. DISCRETE AND COMPUTATIONAL GEOMETRY, 66 (3). pp. 1190-1201. ISSN 0179-5376 (2021) identifier: doi:10.1007/s00454-021-00291-7 relation: http://doi.org/10.1007/s00454-021-00291-7 relation: 31957366 language: eng